# SDR 98ZZZX4563

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5092P
- Make and model: Cessna 310P
- Aircraft serial: 310P0057
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5042000214
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR FAILED TO FULLY EXTEND ON TAKEOFF.  NOSE GEAR WAS UNABLE TO PROPERLY STOW IN WHEELWELL AND GETTING STUCK IN THE UP POSITION.  AIRCRAFT LANDED ON THE MAIN GEAR ONLY DAMAGING NOSE AND BOTH PROPELLERS.  SUBMITTER STATED IN SPEAKING WITH CESSNA REP, A SUDDEN DROP IN OAT WILL CAUSE THIS CONDITION.
